American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc. 366 (2014) 6247-6311.
Abstract, references, and article information   
View Article: PDF

[2] Norio Nawata. A note on trace scaling actions and fundamental groups of C$^*$-algebras. Proc. Amer. Math. Soc. 142 (2014) 3903-3908.
Abstract, references, and article information   
View Article: PDF

[3] Zur Izhakian, Manfred Knebusch and Louis Rowen. Algebraic structures of tropical mathematics. Contemporary Mathematics 616 (2014) 125-150.
Book volume table of contents   
View Article: PDF

[4] David Handelman. Simple archimedean dimension groups. Proc. Amer. Math. Soc. 141 (2013) 3787-3792.
Abstract, references, and article information   
View Article: PDF

[5] Vincenzo Marra. Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II. Trans. Amer. Math. Soc. 365 (2013) 2545-2568.
Abstract, references, and article information   
View Article: PDF

[6] Zur Izhakian, Manfred Knebusch and Louis Rowen. Categorical Notions ofLayered Tropical Algebra and Geometry. Contemporary Mathematics 589 (2013) 191-234.
Book volume table of contents   
View Article: PDF

[7] Philip Scowcroft. Existentially closed dimension groups. Trans. Amer. Math. Soc. 364 (2012) 1933-1974. MR 2869195.
Abstract, references, and article information   
View Article: PDF

[8] Gejza Jenča. Coexistence in interval effect algebras. Proc. Amer. Math. Soc. 139 (2011) 331-344. MR 2729095.
Abstract, references, and article information   
View Article: PDF

[9] Kenneth R. Goodearl. Affine continuous functions on state spaces. Math. Surveys Monogr. 20 (2010) 207-216.
Book volume table of contents
View Article: PDF

[10] Kenneth R. Goodearl. Choquet simplices. Math. Surveys Monogr. 20 (2010) 153-165.
Book volume table of contents
View Article: PDF

[11] Kenneth R. Goodearl. Metric completions. Math. Surveys Monogr. 20 (2010) 188-206.
Book volume table of contents
View Article: PDF

[12] Kenneth R. Goodearl. Representation by affine continuous functions. Math. Surveys Monogr. 20 (2010) 113-125.
Book volume table of contents
View Article: PDF

[13] Kenneth R. Goodearl. Affine continuous functions on Choquet simplices. Math. Surveys Monogr. 20 (2010) 166-187.
Book volume table of contents
View Article: PDF

[14] Kenneth R. Goodearl. Dimension groups. Math. Surveys Monogr. 20 (2010) 44-59.
Book volume table of contents
View Article: PDF

[15] Kenneth R. Goodearl. Basic notions. Math. Surveys Monogr. 20 (2010) 1-21.
Book volume table of contents
View Article: PDF

[16] Kenneth R. Goodearl. Interpolation. Math. Surveys Monogr. 20 (2010) 22-43.
Book volume table of contents
View Article: PDF

[17] Kenneth R. Goodearl. Norm-completeness. Math. Surveys Monogr. 20 (2010) 236-262.
Book volume table of contents
View Article: PDF

[18] Kenneth R. Goodearl. Partially Ordered Abelian Groups with Interpolation. Math. Surveys Monogr. 20 (2010) MR MR845783.
Book volume table of contents

[19] Kenneth R. Goodearl. Simple dimension groups. Math. Surveys Monogr. 20 (2010) 217-235.
Book volume table of contents
View Article: PDF

[20] Kenneth R. Goodearl. Extensions of dimension groups. Math. Surveys Monogr. 20 (2010) 285-308.
Book volume table of contents
View Article: PDF

[21] Kenneth R. Goodearl. Compact convex sets. Math. Surveys Monogr. 20 (2010) 73-93.
Book volume table of contents
View Article: PDF

[22] Kenneth R. Goodearl. Dedekind $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 141-152.
Book volume table of contents
View Article: PDF

[23] Kenneth R. Goodearl. Countable interpolation and monotone $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 263-284.
Book volume table of contents
View Article: PDF

[24] Kenneth R. Goodearl. States. Math. Surveys Monogr. 20 (2010) 60-72.
Book volume table of contents
View Article: PDF

[25] Kenneth R. Goodearl. State spaces. Math. Surveys Monogr. 20 (2010) 94-112.
Book volume table of contents
View Article: PDF

[26] Kenneth R. Goodearl. General comparability. Math. Surveys Monogr. 20 (2010) 126-140.
Book volume table of contents
View Article: PDF

[27] Alfred Dolich, Chris Miller and Charles Steinhorn. Structures having o-minimal open core. Trans. Amer. Math. Soc. 362 (2010) 1371-1411. MR 2563733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Corrado Manara, Vincenzo Marra and Daniele Mundici. Lattice-ordered Abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007) 1593-1604. MR 2272142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Philip Scowcroft. Nonnegative solvability of linear equations in certain ordered rings. Trans. Amer. Math. Soc. 358 (2006) 3535-3570. MR 2218988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David J. Foulis. Compressions on partially ordered abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3581-3587. MR 2084080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia